# SDR SWAA2017091216228

- Difficulty date: September 6, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Part number: 416A2304
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER BUMPER STRIP END CAP BROKEN.   R & R THE END CAP IAW SRM.
